# SDR SWAA000041

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nut
- Part number: B120516
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 2 ENG STARTED SURGING, AT ABOUT 3000 - 4000 FEET NR 2 FUEL TANK  PUMP LIGHTS ILLUMINATED.  FOUND COUPLING NUT BETWEEN NR 2 ENG SHUTOFF VALVE AND WING SPAR FEED THROUGH BROKEN.  REMOVED AND REPLACED FUEL LINE AND COUPLING NUT PER MM.
